Found 19 results
Author Title [ Type(Desc)] Year
Filters: Author is L. Székelyhidi Jr.  [Clear All Filters]
Journal Article
De Lellis C., L. Székelyhidi Jr..  2010.  On admissibility criteria for weak solutions of the Euler equations.. Archiv for Rational Mechanics and Analysis. 195:225–260.PDF icon EulerARMA.pdf (413.39 KB)PDF icon Errata_Euler_ARMA.pdf (32.46 KB)
Buckmaster T., De Lellis C., Isett P., L. Székelyhidi Jr..  2015.  Anomalous dissipation for 1/5-Hoelder Euler flows. Annals of Mathematics. Second Series. 128:127–172.PDF icon onefifth_75.pdf (631.1 KB)PDF icon Errata_onefifth.pdf (78.93 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Continuous dissipative Euler flows and a conjecture of Onsager.. European Congress of Mathematics. PDF icon de_lellis_proc_ECM_4.pdf (382.6 KB)PDF icon Errata_proc_ECM.pdf (36.71 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)
De Lellis C., L. Székelyhidi Jr..  2014.  Dissipative Euler Flows and Onsager's Conjecture. J. Eur. Math. Soc. (JEMS). 16(7):1467-1505.PDF icon hoelder_final.pdf (383.42 KB)PDF icon Errata_hoelder.pdf (54.42 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
De Lellis C., L. Székelyhidi Jr..  0.  The Euler equations as a differential inclusion.. Ann. of Math. PDF icon LasAnn.pdf (741.47 KB)
De Lellis C., L. Székelyhidi Jr..  2017.  High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society. 54:247–282.PDF icon Nash_Bull_15.pdf (484.16 KB)
De Lellis C., L. Székelyhidi Jr..  2015.  The $h$-principle and Onsager's conjecture. Eur. Math. Soc. Newsl. 95:19-24.PDF icon DeLellis_Szekelyhidi_ems_7.pdf (108.78 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
De Lellis C., L. Székelyhidi Jr..  2012.  The h-principle and the equations of fluid dynamics.. Bulletin of the American Mathematical Society. 49:347–375.PDF icon bull1376.pdf (426.95 KB)PDF icon Errata_Euler_BullAMS.pdf (45.6 KB)
De Lellis C., L. Székelyhidi Jr..  0.  John Nash's nonlinear iteration. PDF icon contr_vol_Nash_11.pdf (419.73 KB)
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager101.pdf (528.14 KB)PDF icon Errata-Onsager.pdf (90.35 KB)
De Lellis C., L. Székelyhidi Jr..  2006.  Simple proof of two-well rigidity.. Comptes Rendus Mathematique. 343:367–370.PDF icon 2Wells_CRAS.pdf (113.36 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  0.  Transporting microstructure and dissipative Euler flows. PDF icon ONE_fifth_54.pdf (416.02 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
Brenier Y., De Lellis C., L. Székelyhidi Jr..  2011.  Weak-strong uniqueness for measure-valued Solutions. Communications in Mathematical Physics. 305:351–361.PDF icon mvsolutions_published.pdf (189.61 KB)